# SDR REXA97145

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DOOR LIGHT ON DURING TAXI.  RETURNED TO GATE.  DEFERRED PER MEL 52-02-00.  (M)
